# SDR R61A2023070600380

- Difficulty date: June 21, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N730YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000518
- Aircraft time: 18,055 hours, 12,294 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON IB SEAT TRACK @ FWD FUSE FR12-20RBL 10. REPLACED SEAT TRACK PN 170-03263-001 IAW 51-45-04, 51-41-02.
